# SDR USAA2015031300007

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 45,487 hours, 25,896 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653133
- Part serial: 99288H1324
- Condition: Cracked
- Location: Cockpit
- Part time: 28,857 hours, 17,475 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, LT AFT WINDSHIELD CRACKED.  R & R LT AFT WINDSHIELD IAW AMM 56-11-12-0401.
